# SDR SWAA120517

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 50,996 hours, 41,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6943477UZ
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT CARGO COMPARTMENT Z-ANGLE CORRODED BETWEEN BS 767 TO BS 794, BETWEEN STR 25R TO STR 26R.  REMOVED AND REPLACED Z-ANGLE IAW SRM AND DWG.
